# SDR AWXA200501369

- Difficulty date: October 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654577677
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED FUSELAGE SKIN CRACKED, 3.0 INCHES IN LENGTH, AT BS 727E+5 AND STR 25R.  MAINTENANCE CUT OUT DAMAGED SKIN AT BS 727E+5 AND STR 25R IAW BOEING 737-300 SRM 53-00-01-2R31 FIG 201.  FABRICATED DOUBLER, TRIPLER, AND FILLERS IAW BOEING 737-300 SRM 53-00-01-2R31.  INSTALLED FABRICATED REPAIR PARTS AT BS 727E+5 AND STR 25R IAW BOEING 737-300 SRM 53-00-01-2R31.
